Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
k_vendra

scab city..help!

okay..been on tane for like 40 days.

my zits are turning into scabs...cysts are turning into scabs that start peeling and bleeding..

why is this?

Share this post


Link to post
Share on other sites

that's odd that they're coming back again, are they coming back bigger?

its weird..basically theyre just staying...scabby, peeling and bloody...not a sign of healing in sight

Share this post


Link to post
Share on other sites

that's happening to me too :(

it seemed to have been getting better, than on my 2nd month i break out with 2 cysts near my nose/eye and my forehead (from my initial breakout) is terrible. It is now starting to form scabs all over and its sore and if i rub a part accidentily i see blood! Tho I dont think a new pimple is forming right underneath.

Is this an allergic reaction? or is it really cause I need to up my dose? Ive been thru 2 IBs in 2 months (dose change from 20 to 50 a day) and AM REALLY WORRIED ABOUT ANOTHER ONE.

I skipped so much classes alrdy! ;(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×